MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any nonconformances, issues or capas associated with pump function.Device was not returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Several attempts were made to follow up with the physician's office to retrieve information on patient status and to confirm details regarding the issue, but these attempts were unsuccessful.Internal complaint number: (b)(4).
 
Event or Problem Description
Physician contacted technical solutions reporting a patient that was admitted to the hospital.Technical solutions asked the physician if the patient was hospitalized due to an alleged overmedication or undermedication.The physician reported that the patient had gone to a small rural hospital and were unable to determine the cause.The physician reported that the hospital had administered several doses of narcan to "little effect", and the patient was kept overnight for observation.The patient was discharged the next morning.The physician reported that the patient would be visiting their office for a follow-up appointment.Technical solutions asked the physician to analyze the pump by performing a volume check.The physician reported that if they did not call back to technical solutions, it was because the physician deemed the pump as functioning correctly and no further assistance from technical solutions would be required.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
500 international drive
suite 200
mount olive, NJ 07828
8459019335
MDR Report Key17174992
Report Number3010079947-2023-00052
Device Sequence Number14772594
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)190208(10)24572
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2019
Device Model Number13827
Device Catalogue Number13827
Device Lot Number24572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale